# SDR 2008UALA01369

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Weak
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 3L SLIDE PACK LATCH LEVER SPRING IS WEAK, LATCH LEVER HAS NO OVERCENTER FORCE ENGAGEMENT.
